# SDR GLBA20100712G

- Difficulty date: July 11, 2010
- Submitted: July 20, 2010
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 28,874 hours, 35,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 150.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSPECTION A CRACK WAS FOUND IN THE FRAME AT THE AIRSTAIR DOOR FRAME ANGLE FS 150.60, AT THE NUTPLATE AREA OF THE DOOR LOWER STRUT MOUNT, AFT UPPER MOUNT HOLES BETWEEN STRINGER 8L & 9L. MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 10-1900-53-044. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
